# SDR CA040408004

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 16,297 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE AT FLIGHT LEVEL 390 NO ENGINE BLEED FAULT , BLEED SHUT OFF, 10 MINUTES LATER NR 2 ENGINE BLEED FAULT.  LOSS OF PRESSURIZATION EMERGENCY DESCENT TO 8000 FT, ABLE TO RESET  BLEEDS  AND CLIMB BACK TO FLIGHT LEVEL 160 NO FAULT FOUND, FDR SENT FOR READ OUT.
